# SDR USAABA03032

- Difficulty date: September 12, 2003
- Submitted: October 15, 2003
- Operation: Air carrier
- Aircraft: N673UW
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- Engine: Pwa PW4168A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Regulator Valve
- Part number: 6764B030000
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 2 - EN ROUTE PHL-FCO, THE RIGHT ENGINE HIGH PRESSURE BLEED BECAME INOPERATIVE.  AT VARIOUS POWER LEVELS AND ALTITUDES THE BLEED SYSTEM RETURNED TO NORMAL.  FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE PRV.  (M)
